MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM - LSPRO 9900; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM - LSPRO 9900; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number M00420020340
Medical Device Problem Codes No Display/Image (1183); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a procedure using an labsystem pro ep recording system - lspro 9900 computer the screen had no display.The procedure took place on (b)(6) 2023 and was cancelled due to this issue.There were no patient complications.Field service was performed on the system on (b)(6) 2023 and it was found the cord to the display monitor was loosely connected.The cable was reconnected, and the display functioned as expected.The system then passed all testing.The system is not expected to be returned as there was no issue found and the site will retain it for use.This event is being reported for aborted/cancelled procedure with a patient under sedation.
 
Event or Problem Description
It was reported that during a procedure using an labsystem pro ep recording system - lspro 9900 computer the screen had no display.The procedure took place on (b)(6) 2023 and was cancelled due to this issue.There were no patient complications.Field service was performed on the system on (b)(6) 2023 and it was found the cord to the display monitor was loosely connected.The cable was reconnected, and the display functioned as expected.The system then passed all testing.The system is not expected to be returned as there was no issue found and the site will retain it for use.
 
Additional Manufacturer Narrative
The device was not returned for analysis; however, a field service engineer visited the device on site to perform maintenance.Investigation of this field service report confirmed the allegation in the complaint as the engineer found a loose video cable.The cause was traced to component failure, as disconnecting and reconnecting the cable resolved the issue.
 
Additional Manufacturer Narrative
This report is being filed to correct the model number in response to an fda request.Because the lot number is unknown, we are unable to provide the unique identifier (udi) # or the device manufacture date.However, we have provided the device identifier (di) portion of the unique identifier (udi) #.The device was not returned for analysis; however, a field service engineer visited the device on site to perform maintenance.Investigation of this field service report confirmed the allegation in the complaint as the engineer found a loose video cable.The cause was traced to component failure, as disconnecting and reconnecting the cable resolved the issue.
 
Event or Problem Description

Brand Name
LABSYSTEM PRO EP RECORDING SYSTEM - LSPRO 9900
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18047661
Report Number2124215-2023-60396
Device Sequence Number20852456
Product Code DQK
UDI-Device Identifier08714729935872
UDI-Public08714729935872
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00420020340
Device Catalogue NumberM00420020340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer11/08/2023
06/12/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date11/27/2023
06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown